RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 667–673 (Mi mz1098)  

This article is cited in 3 scientific papers (total in 4 papers)

A simple proof of the irrationality of a three-dimensional quartic

V. A. Iskovskikh

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1098

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 560–564

Bibliographic databases:

UDC: 512.6
Received: 01.12.1998

Citation: V. A. Iskovskikh, “A simple proof of the irrationality of a three-dimensional quartic”, Mat. Zametki, 65:5 (1999), 667–673; Math. Notes, 65:5 (1999), 560–564

Citation in format AMSBIB
\Bibitem{Isk99}
\by V.~A.~Iskovskikh
\paper A~simple proof of the irrationality of a~three-dimensional quartic
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 667--673
\mathnet{http://mi.mathnet.ru/mz1098}
\crossref{https://doi.org/10.4213/mzm1098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716234}
\zmath{https://zbmath.org/?q=an:0972.14030}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 560--564
\crossref{https://doi.org/10.1007/BF02743165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1098
  • https://doi.org/10.4213/mzm1098
  • http://mi.mathnet.ru/eng/mz/v65/i5/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. A. I. Kostrikin, V. S. Kulikov, Yu. I. Manin, V. V. Nikulin, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, A. N. Tyurin, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (on his 60th birthday)”, Russian Math. Surveys, 54:4 (1999), 863–868  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Iskovskikh, “Birational rigidity of Fano hypersurfaces in the framework of Mori theory”, Russian Math. Surveys, 56:2 (2001), 207–291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. M. M. Grinenko, “A remark on V. A. Iskovskikh's paper “A simple proof of the non-rationality of a three-dimensional quartic””, Russian Math. Surveys, 57:6 (2002), 1226–1227  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. V. Pukhlikov, “Birationally rigid iterated Fano double covers”, Izv. Math., 67:3 (2003), 555–596  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:289
    Full text:118
    References:29
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020